# SDR ASOA201102244

- Difficulty date: November 1, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 25,309 hours, 18,575 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Bracket
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED BRACKETS FROM FS 280 FLOORBEAM AT LT AND RT BL 9.  UPON REMOVAL FOUND LT & RT TEE BRACKET TO BE CRACKED REMOVED BY SRM 51-42-21-001-001-A01.  DRILLED UP NEW TEE BRACKET LT & RT AND INSTALLED ON ACFT AFTER FS280 REPAIR IAW SRM 51-42-21-001-001-A01.  THIS IS A MINOR REPAIR.
